# SDR JJBA20250324034

- Difficulty date: March 4, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 RH TOP WING TO BODY FAIRING ANGLE FOUND CRACKED AT FR51. AT CF3 RH TOP WING TO BODY FAIRING ANGLE AT FRAME 51 CRACKED PART PLUS REPAIR PARTS FABRICATED. ALL REPAIR PARTS INSTALLED.
